T Nation

Bloodwork Back 2 Months After PCT, Still No Libido


#1

hey guys,

I was an idiot and took a prohormone cycle and took an otc ai for my pct and when I didnt feel my libido coming back at all I freaked out and started researching. I'm not gonna tell you the whole story because its a waste of time but ill make it short and simple. I took nolva for two weeks on 40 mgs and quit cold turkey because my docs told me to. I have been getting blood work done every so often. here are the values.

bloodwork #1 ( on tamoxifen )
testosterone, serum- 1029 ng/dl (280-800)
free testosterone- 24.9 pg/ml (9.3-26.5 pg/ml)
LH- 18.0 (1.7-8.6)
FSH- 11.6 (1.5-12.4)
TSH- 1.630 (0.450-4.500)
Estrodial- 48.3 pg/ml (7.6-42.6)
prolactin- 9.3 ng/ml (4.0-15.2)
estrogens, total- 110 (40-115)

bloodwork #2 ( 17 days post tamox)
testosterone, serum- 730 ng/dl (280-800)
free testosterone- 18.3 pg/ml (9.3-26.5 pg/ml)
LH- 7.8 (1.7-8.6)
FSH- 5.5 (1.5-12.4)
Estrodial- 46.6 pg/ml (7.6-42.6)
prolactin- 10.9 ng/ml (4.0-15.2)

bloodwork #3 ( approximately 2 months post tamox probably a little less)
Total test- 535 ng/dl
free test- 9.9 pg/ml
LH- 5.2 miu/ml
FSH- 3.1 miu/ml
total estrogens-80
estrodial-30.4
prolactin 12.1 ng/ml

my free test has dropped dramatically which scared me and my prolactin keeps going up for some reason. I felt my libido coming back strong and then it kind of took a shit on me. ive been to 2 docs and an endo and they are all idiots. does anyone see what could be causing my libido to suck and what I should do about it? someone please help me out.

thanks a lot,
-eric


#2

You can lower E2 and take some of the negative feedback off of your HPTA. Suggest anastrozole/Arimidex [adex] 0.5mg/week in divided EOD doses.

Any blows to the head, whiplash or loss of peripheral vision?

Prolactin is becoming a concern. Prolactin is also a negative feedback on the HPTA.

You can see now the SERM pushed up your E2. When you stopped, the E2 then effected your HPTA. But that may not be the only thing going on.

The adventure with the SERM demonstrated that your hypothalamus and pituitary can work together and create lots of LH/FSH. Your testes also showed that they can respond well. Note that LH was high. The testes were overstimulated and as with hCG doses that are too large, E2 can be high from the very high Intra-Testicular Testosterone [ITT] reacting with aromatase inside the testes. A young virile guy can have ITT levels up to 80 times higher than [normal] serum T levels. With your LH at twice the upper range, your ITT was probably way over 100 times serum levels and that would be 100 times greater than a high serum T level.

If you understand that anastrozole [and letrozole] are competitive drugs, you can understand that the serum level of anastrozole that control aromatization of serum levels of T is not at all effective in controlling T-->E2 conversion inside the testes. Yes, that is a tangent, but a nice bit of understanding nonetheless.

With the above things demonstrated, you should do better if you reduced E2 and prolactin. There are some serious concerns with increased prolactin levels. And that also leads to lower dopamine, which can lead to apathy and mood problems or depression [as can low T].

Do some reading on the over-35 BB.

How old are you?


#3

Thanks so much for the reply. No blows to the head, whiplash, or loss of peripheral vision. So why is my prolactin increasing? Is it because my E2 is still elevated and that is causing the prolactin to increase as well? So with reduced E2 will this lower my prolactin? If i did take an aromatase inhibitor like arimidex how would I know when to stop? Couldnt this cause my e2 levels to go too low and also have a negative effect on my libido? And once I get off of the arimidex would my e2 stay low? I am 19 years old. I know im too young to be messing with this stuff but I didnt know this until after I had already taken it.

Thanks so much,
-Eric


#4

Personally, I would've ran the Nolvadex despite what the doctors said to do. I don't think most doctors have an understanding of AAS use.


#5

yea but at that time i was so freaked out and i thought a doctor would know what to do but now i dont trust them at all